# SDR TRAX200800356

- Difficulty date: February 28, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,332 hours, 15,175 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0, EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION, FLT 4902 CX.  DURING FERRY FLT NR 9953 GRR-ATL, EMERGENCY EQUIPMENT WAS ALSO REQUESTED TO BE ON STANDBY INTO ATL.  REMOVED AND REPLACED SKEW DETECTOR AND ADJUSTED LT O/B BPSU AS REQUIRED, OP CHECK GOOD AT THIS TIME.
